# SDR CA970409012

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Part number: AN34
- Condition: Worn
- Location: Bungee Spring
- Part time: 10,201 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING SB 626C, ON REMOVAL OF OLD ELEVATOR DOWN SPRING AND LINK, BOLT AN3-4 RETAINING LINK TO EYEBOLT ON TUBE ASSEMBLY, (P/N 40847-00) WAS FOUND QUITE WORN DUE TO MISSING WASHER BETWEEN NUT AND EYEBOLT AND IMPROPER TORQUING.
